# SDR DHLA2008745539

- Difficulty date: September 7, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT 1183 BULKHEAD WL 190 BETWEEN RBL19 AND RBL47 HORIZONTAL BEAM CRACKED.
